Programming

CBS Unwraps Midseason Plans

'Flashpoint' returns, 'Harper's Island' and Kutcher's 'Game Show' to premiere 12/02/2008 10:17:00 AM Eastern

CBS announced its midseason programming lineup Tuesday. Canadian drama Flashpoint, which the network bought during the writer's strike in a bid for fresh content, will be returning for a second season beginning January 9.

The network also has two new shows, mystery series Harper's Island and nonscripted program Game Show In My Head.

Harper's Island, a 13 episode "mystery event" as CBS is calling it, will follow a group of family and friends traveling to an island for a wedding, where a murderer is let loose. Each episode will see someone else die, and by the end all loose ends will be tied up, the killer will be revealed and there will be few survivors.

Game Show In My Head is something of a do-over for Ashton Kutcher, whose game show Opportunity Knocks flopped on ABC this Fall. The show returns Kutcher to his Punk'd roots, featuring a hidden camera format. Ordinary people have to perform extraordinary and outrageous tasks on an unsuspecting public to win up to $50,000. Fear Factor's Joe Rogan will host.

The network is also premiering the 18th edition of Survivor and the 14th installment of The Amazing Race in February.

Related: CBS Picks Up Five More Episodes Of 'Eleventh Hour'

CBS's Midseason Schedule:

Saturday, Effective Jan. 3 
8:00-8:30 PM              Game Show In My Head (Premiere)
8:30-9:00 PM              Game Show In My Head (Premiere)
9:00-10:00 PM            Crimetime Saturday
10:00-11:00 PM          48 Hours Mystery 

Friday, Effective Jan. 9
8:00-9:00 PM              Ghost Whisperer
9:00-10:00 PM            Flashpoint (Premiere)
10:00-11:00 PM          Numb3rs 

Thursday, Effective Feb. 12
8:00-9:00 PM              Survivor 18 (Premiere)
9:00-10:00 PM            CSI
10:00-11:00 PM          Eleventh Hour 

Sunday, Effective Feb. 15
7:00-8:00 PM              60 Minutes
8:00-9:00 PM              The Amazing Race 14 (Premiere)
9:00-10:00 PM            Cold Case
10:00-11:00 PM          The Unit

Thursday, Effective April 9
8:00-9:00 PM              Survivor
9:00-10:00 PM            CSI
10:00-11:00 PM          Harper’s Island (Series Debut)

September
October

News Technology Summit

DoubleTree by Hilton Baltimore--BWI Airport, Linthicum, MD